# SDR RAIA0008003

- Difficulty date: August 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 11,584 hours, 10,925 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Condition: Failed
- Location: Avionics Bay
- Part time: 8,859 hours, 8,657 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7492-STL- CREW REPORTS COMPARATOR ERROR ON EADI.  MAINTENANCE INSPECTED AND REPLACED LEFT AHRS COMPUTER.
